# SDR AALA202508257899

- Difficulty date: June 2, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON FWD FITTING MAIN DOOR UNDER BOLT HEAD ON RH MAIN LANDING GEAR MEASURE WEAR ARE L=1.217 INCH W=0.165 INCH D=0.034 INCH. MAINTENANCE  REPLACED FWD FITTING MLG DOOR (DOOR HINGE FITTING) LOC AT FR 42 BTW STR 41RH AND 42RH MAIN LANDING GEAR IAW EA #366188, A319 SRM 51-42-11-801, A319 SRM 51-72-11-901 AND DWG R53370500.
